# SDR 2004F00198

- Difficulty date: March 30, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N991LR
- Make and model: Airbus A320-233
- Aircraft serial: 561
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B546CCM0104
- Part serial: 6170
- Condition: Malfunctioned
- Location: Fmgc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL-TGU-SAP - FLT TA390 - DURING CLIMB, MULTIPLE ECAM WARNING MESSAGES ON SCREEN CAME ON, CABIN PRESSURE, LANDING ELEVATION, NAV ILS R FAULT, AUTO FLT, NAV GPWS, UNABLE CAPTAIN SIDE TO SELECT VOR ON RMP NR 1 AND THEN ON NR 2 ALSO ND NR 1 INOP, FIRST OFFICER AND CAPTAIN PROBE.  AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING AT SAL STATION, MAINTENANCE TECHS BITE TESTED THE AUTO FLIGHT SYSTEM PER AMM 22-96-00 AND FOUND THAT THE FMGC NR 1 FAULTY.  THE UNIT WAS REPLACED AND TESTED PER AMM 22-83-34.  ALL WAS FOUND NORMAL AFTER THE REPLACEMENT AND TEST OF THE FMGC.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
